Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A spectral mapping theorem for functions of two commuting linear operators


Author: Anthony Trampus
Journal: Proc. Amer. Math. Soc. 14 (1963), 893-895
MSC: Primary 47.30
DOI: https://doi.org/10.1090/S0002-9939-1963-0156207-1
MathSciNet review: 0156207
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.30

Retrieve articles in all journals with MSC: 47.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0156207-1
Article copyright: © Copyright 1963 American Mathematical Society